# SDR 135762010708

- Difficulty date: January 2, 2008
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N762EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0061
- Aircraft time: 24,042 hours
- Engine: Cont TSIO520VB
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99101397
- Part serial: CE996
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DOWN AND LOCKED INDICATOR LIGHT WAS ILLUMINATED WITH GEAR UNSAFE AND HYDRAULIC PRESSURE LIGHTS OUT. PILOT PERFORMED CHECK LIST, BLEW GEAR DOWN, AND LANDED WITHOUT INCIDENT. MAINTENANCE REMOVED NOSE LANDING GEAR ACTUATOR AND REPLACED WITH SERVICE ABLE ACTUATOR, OPERATIONALLY CHECKED GOOD.
